MAUDE Adverse Event Report: SYNTHES GMBH 8.0MM/3.2MM DRILL SLEEVE 200MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH 8.0MM/3.2MM DRILL SLEEVE 200MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.010.064
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: it was reported that on (b)(6), 2022, the patient underwent the open reduction internal fixation surgery using the multiloc humeral nail.Due to covid 19 restrictions sales representative had to communicate remotely during the surgery and which caused miscommunication as well as connection issue resulting in the surgeon using incorrect instrument during surgery.The surgery was completed successfully within thirty (30) minutes surgical delay.Patient outcome is reported as stable.No further information is available.This report is for one (1) 8.0mm/3.2mm drill sleeve 200mm this is report 1 of 1 for complaint (b)(4).

Brand Name
8.0MM/3.2MM DRILL SLEEVE 200MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key14174978
Report Number8030965-2022-02623
Device Sequence Number15010545
Product Code LXH
UDI-Device Identifier07611819760912
UDI-Public(01)07611819760912
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.064
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown